The derived length of Lie soluble group rings I

Aner Shalev*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

Let KG be a Lie soluble group ring of positive characteristic. Some results relating the derived length of KG to the structure of G are described. In particular, it is shown that, if the derived length of KG is at most n and char(K) > 2n, then G is abelian.

Original languageAmerican English
Pages (from-to)291-300
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume78
Issue number3
DOIs
StatePublished - 20 Apr 1992
Externally publishedYes

Fingerprint

Dive into the research topics of 'The derived length of Lie soluble group rings I'. Together they form a unique fingerprint.

Cite this